# SDR EVCA201907182

- Difficulty date: July 18, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N539AE
- Make and model: Bell 206L-4
- Aircraft serial: 52468
- Aircraft time: 3,095 hours, 5,543 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: ES611421
- Condition: Inoperative
- Location: Ac System
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BURNING SMELL COMING FROM VENTS IN THE CABIN WHEN AIR CONDITIONING OR BLOWER IS RUNNING. PROBLEM FOUND TO BE BLOWER MOTOR.
